# SDR FDEA201902140411

- Difficulty date: February 14, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT RIGHT 3 DOOR AFT LOWER FUSELAGE JAMB WEB CRACKED AT RIGHT STATION 1310 BETWEEN LONGERON 26R-27R.  CARRIED OUT   REPAIR AS PER SRM 53-40-15-2R FIGURE 201 REPAIR 3 . REPAIR CLASSIFIED AS MAJOR PER   GMM  6-2-100.
